Find numerous Homeopaths in India from the comfort of your home on Lybrate.com. You will find Homeopaths with more than 25 years of experience on Lybrate.com. You can find Homeopaths online in Mumbai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Zeenad
Treatment Of Erectile Dysfunction
Skin Care Treatment
Treatment of Migraine Treatment
Treatment of Neurological Problems
Weight Management Treatment
Piles Treatment (Non Surgical)
Sexually Transmitted Disease (Std) Treatment
Cysts Removal Procedure
Treatment Of Pregnancy Problems
Well Woman Healthcheck
Thyroid Problems Treatment
Submit a review for Dr. ZeenadYour feedback matters!
Well my friend affects in malaria 4 years ago. It happen 4 times in 1 year , also happened few months a go and now he well , He also stopped eating non veg as doctor said , still facing the problem , plzz suggest some ways , thank you :)
I have pre-diabetic range of sugar : fasting range : 104 to 115. PP : 130 to 138. What diet should I follow ?
I am very weak so in village RMP doctor prescribed cyproheptadine hydrochloride 4 mg tablets for one month. So I want to conform that can I prefer to use this drug. If not, can you tell me the right one.
Sir. Actually. I can't stop masturbating. I don't know why. Is this harmful. I tried alot. But I can't control myself. Can you suggest the best solution.
Penis Problems Due to Antidepressants
Advances in the mental health field have benefited countless people in recent years. The rise of antidepressants in particular has enabled many whose quality of life would otherwise have been severely impaired to experience happier, less anxious lives. Of course, as with all mediations, antidepressants do come with potential side effects which may bother some people - and surprisingly, sometimes these side effects can potentially have an impact on penis health. So for men taking antidepressants, it's valuable to know about penis problems that could possibly result.
How antidepressants work?
People often say that antidepressants "cure" depression, but that's not exactly true. What they do is work on certain brain circuits and neurotransmitters in such a way that chemicals are released that seem to ease depression.
There are a variety of antidepressants, but the ones that this article is concerned with belong to a class called reuptake inhibitors, and specifically to a subclass of these known as SSRIs (selective serotonin reuptake inhibitors). The way SSRIs work is by keeping neurotransmitters "active" for a longer period of time, thus improving communication between the nerve cells. This helps the brain regulate a person's mood (including feelings of depression).
Potential penis problems of SSRIs
There are potential penis problems associated with the use of some antidepressants, especially SSRIs. Exactly how prevalent are these problems? That's hard to determine, although one study estimates that 60% of people (men and women) who take SSRIs experience sexual side effects. However, which of these side effects they experience, how often, and to what degree are harder to determine. It's also difficult to know whether the sexual issues may have been in existence before the subjects began taking the medication. (Depression itself is often a factor in the development of sexual issues.) However, it is safe to say that some men who take SSRIs will develop some form of penis problems at some time.
For men, there are three potential penis problems to know about:
- Decreased libido;
- Erectile impairment;
- Delayed or blocked ejaculation.
Why might SSRIs contribute to potential penis problems? The way they work is by raising the levels of the neurotransmitter serotonin in the body. But serotonin tends to decrease the amount of two other neurotransmitters, dopamine and norepinephrine, which are important contributors to feelings of desire and arousal. In addition, serotonin tends to dampen the physical sensitivity of the penis and the production of nitric oxide, which is crucial to keeping penile blood vessels open to receive the increased amounts of blood that create a firm erection.
Fortunately, penis problems from antidepressants are not permanent. If a physician believes an SSRI is causing issues, he can see if changing the dose can help. Alternatively, he may try a different antidepressant that may not have the same side effects. (Changing medication or dosage should only be done under the care of a physician.) If the problems seem to be related to something other than medication, the physician can recommend further treatments to address the root causes.